advertisement
Question
Posted by: Vicky | 2010/05/15

Painful periods

Hi,
I suffer with Polycystic Ovarian Syndrome and recently I didnt have a period for almost 9 months.

I have been put onto Mercilion Contraceptive pill and I have had very bad periods which have been very heavy and painful.

The pain is in the pit of the stomach in the middle above the pelvis and its like knives been stabbed into it, it does go higher pain wise and then eases after a while and it comes and goes.

I was thinking, i am currently on my 7 day break and on a heavy painful period, should I not take another pill for the next week or so, so the period naturally finishes as I didnt have a period for 9 months originally? Just to let it go naturally so hopefully next month it will be less painful?

I am not sexually active so there is no chance of pregnancy.

Vicky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are taking the placebo tablets, don't take anything else as this will upset your cycle. You can use Brufen or Ponstan for the pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/17

If you are taking the placebo tablets, don't take anything else as this will upset your cycle. You can use Brufen or Ponstan for the pain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement